Doctor insights on:
Accutane Stomach Pain
Inform your doctor: Accutane is an acne medication that has been associated with several severe side effects - abdominal pain is on the long list. I recommend speaking with your prescribing doc or primary care provider. Examination, blood work and possible imaging and/or gastroenterology consultation may be ordered if liver or bowel inflamation is suspected. ...Read more
It''s the day after my colonoscopy, about 24 hours and I'm still feeling drowsy and tired with some stomach pain. is this normal?
Can be many things: There are several causes of stomach pain and we can not say what is causing your stomach pain, without knowing the site of your stomach pain, how long you have it and if associated with nausea, vomiting, diarrhea, fever and other associated symptoms to be able to even guess what it can be you should consult your doctor and find out what is the cause of your stomach pain. ...Read more
Multiple causes: There are multiple reasons you could have daily stomach pains and you really need to see your doctor to sort out the causes and treatments. The causes include ulcers, gastritis, gallbladder disease, irritable bowel, inflammatory bowel disease, constipation, reaction to medications, endometriosis to name a few. ...Read more
More info: There are many causes of abdo pain. When do you get pain? What type? How long does it last? Anything make it better? Anything make it worse? Does food affect the pain? Have you had any surgery ? How long has it been there? Have you tried any medications? Did they work? Did you injure yourself? Pulled muscle etc? Has anyone done any studies? See a doctor for exam and studies. ...Read more